Just a quick note to say hi!
I do not want to scar you and I am not a physician. I do nurse in a clinical setting. You need to be checked. Constant yawning can be a sign of a heart problem. If you have started a new medicine check the side effects because some meds can cause this. It is better safe than sorry just to have EKG to be sure that everything is fine with you heart. A lot of doctors do not relate constant yawning with your heart but I promise you it can be A cardiologist will tell you that is totally correct. Research it on web MD or a trusted medical site. I hope this helps.. Good luck.. from hotblaze
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.